English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  A geometric second-order-rectifiable stratification for closed subsets of Euclidean space

Menne, U., & Santilli, M. (2019). A geometric second-order-rectifiable stratification for closed subsets of Euclidean space. Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 19(3), 1185-1198. doi:10.2422/2036-2145.201703_021.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002D-E1B4-2 Version Permalink: http://hdl.handle.net/21.11116/0000-0006-C993-1
Genre: Journal Article

Files

show Files
hide Files
:
1703.09561.pdf (Preprint), 202KB
Name:
1703.09561.pdf
Description:
File downloaded from arXiv at 2017-09-12 11:55
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-

Locators

show

Creators

show
hide
 Creators:
Menne, Ulrich1, Author              
Santilli, Mario1, Author              
Affiliations:
1Geometric Measure Theory, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_1753352              

Content

show
hide
Free keywords: Mathematics, Classical Analysis and ODEs, math.CA,Mathematics, Differential Geometry, math.DG,
 Abstract: Defining the $m$-th stratum of a closed subset of an $n$ dimensional Euclidean space to consist of those points, where it can be touched by a ball from at least $n-m$ linearly independent directions, we establish that the $m$-th stratum is second-order rectifiable of dimension $m$ and a Borel set. This was known for convex sets, but is new even for sets of positive reach. The result is based on a new criterion for second-order rectifiability.

Details

show
hide
Language(s):
 Dates: 2017-03-282017-04-0920172019
 Publication Status: Published in print
 Pages: 13 pages. v2: corrected a typographical error in the introduction, and updated the affiliation of the first author
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: arXiv: 1703.09561
URI: http://arxiv.org/abs/1703.09561
DOI: 10.2422/2036-2145.201703_021
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Annali della Scuola Normale Superiore di Pisa, Classe di Scienze
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Pisa : Scuola normale superiore di Pisa
Pages: - Volume / Issue: 19 (3) Sequence Number: - Start / End Page: 1185 - 1198 Identifier: ISSN: 0391-173X
CoNE: https://pure.mpg.de/cone/journals/resource/110978976781551